# SDR 2002UALA01361

- Difficulty date: August 28, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 43,552 hours, 7,015 cycles
- Engine: Pwa PW4060
- System (JASC): 5270 · Door Warning System
- Part: Circuit Card
- Condition: Faulty
- Location: Door Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FORWARD CARGO DOOR EICAS AND OVERHEAD CAUTION LIGHT ILLUMINATED INTERMITTENTLY.  REPLACED PROXIMITY SENSOR CARDS
